# SDR ASAA2013050194829

- Difficulty date: May 1, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,163 hours, 26,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C33896124
- Condition: Gouged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FORWARD LOWER STRUCTURE HAS A DEEP GOUGE.  ACFT GROUNDED.  REMOVED GOUGE, CHECK OUT OF LIMITS IAW SRM 53-60-71. R & R FORWARD LOWER STRUCTURE IAW SRM 51-40-02.
